I have been having major panic attacks at night. Last night I ended up in the ER. Could this be caused by Lunesta?
If the panic attacks began only after starting the medicine (though at any time after), it could be a paradoxical reaction to Lunesta, yes. If you had panic attacks before Lunesta then likelihood of them being at all related/initiated to/by the drug, a sedative/hypnotic is so small as to be nearly impossible.
If you still want to bother testing it out though...
... what with sleeping pills of the New Day nature (the 4 z drugs, two of which we have in the US, Abmien and Sonata, the melatonin based failure Rozerem, and Lunesta, the long term use upstart) being that they can be stopped pretty quickly, though not abruptly, and albeit carefully, (unless long-term abuse has been the case and it's not Rozerem) without major withdrawal symptoms or length, just stop taking the Lunesta (under doctors supervision) and see if you stop having nightly panic attacks. If so, solution! If not, it would be expected, and you'll have to just find a new possibility of cause.
- Lunesta Information for Consumers
- Lunesta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lunesta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 3 answers
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
Posted 25 Jul 2012 • 14 answers
Posted 3 Apr 2015 • 1 answer
Posted 24 Jun 2016 • 1 answer